# SDR SWIA202054677

- Difficulty date: November 3, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 37,567 hours, 27,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE LT MLG BAY THE SUPPORT BRACKET THAT IS MOUNTED TO THE FS 797 AFT WING FRAME, FOR THE LT MLGS HYDRAULIC AND ELECTRICAL HARNESS, IS CORRODED ON ITS UPPER AND LOWER SURFACES, MARKED WITH ORANGE FLAG TAPE.  C-CHECK RO 12/14/2020.  INSTALLED NEW SUPPORT BRACKET IN MLG BAY MOUNTED AT FS 797 AFT WING FRAME, INSTALLED 6 EA NEW HI-LITE FASTENERS AND INSTALLED 1 EA BOLT FASTENING 1 EA WIRE BUNDLE CLAMP, REF CRJ700 SRM.
